Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonlocally flat embeddings, smoothings, and group actions


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 79 (1973), 577-582
MSC (1970): Primary 57A40, 57A45, 57C35, 57C40, 57C45, 57E10; Secondary 55A25, 57C25, 57D65
DOI: https://doi.org/10.1090/S0002-9904-1973-13211-2
MathSciNet review: 0321102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A40, 57A45, 57C35, 57C40, 57C45, 57E10, 55A25, 57C25, 57D65

Retrieve articles in all journals with MSC (1970): 57A40, 57A45, 57C35, 57C40, 57C45, 57E10, 55A25, 57C25, 57D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13211-2